# SDR DHL2007740011

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,475 hours, 38,220 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL AT O/B SIDE 9 O`CLOCK POSITION HAS EXISTING REPAIR PULLING LOOSE AND CHAFF MARK.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2 FABRICATED NEW REPAIR USING 2024-T3 .040 PO#9005138 DIM 9" BY 4" AND FILLER USING 2024T3 .032 PO NR 9005049 DIM 5" BY 2 3/4 IAW B727 SRM 54-30-2 FIG 1.  ALODINED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 54-30-3 FIG 8.
